PROPOSED SCHEDULES

Time	Elementary - Short Day Schedule 4	Time	Secondary- Monday Schedule
8:00 - 8:30	Prep time	7:30-8:55	Early College (MHS/Citrus)
8:30 - 9:50	Learning Block Session 1: Mixture of teacher- directed online whole group, small group, and classwork (80 minutes)	8:00-8:45	Staff Meeting
9:50 - 10:15	Break / Recess	9:00-10:00	Social Emotional Learning
10:15 - 11:30	Learning Block Session 2: Mixture of teacher- directed online whole group, small group, and	10:15-11:15	Students: Independent Learning
	classwork (75 minutes)		Teachers: Dept/ Grade-level Mtgs
11:30 - 12:30	Lunch*	11:15-12:00	Lunch*
12:30 – 2:00 (one day a week)	<u>Students</u> : Learning Block Session 3: Time for independent study, such as Reflex Math, iReady, music, art, PE, and homework; intervention and tutoring (90 minutes)	12:15-1:45	Professional Development
12:30 - 3:15	Teachers: PLC, PD, Planning, Communication	2:00-3:00	PLC

TUESDAY -FRIDAY SCHEDULE (below is T-Th Cohort)

Time	Elementary \$	Time	Secondary
8:00 - 8:30	Prep time	7:30-8:55	Early College (MHS/Citrus)
8:30 - 9:50	Learning Block Session 1: Mixture of teacher- directed online whole group, small group, and classwork (80 minutes)	7:45-8:45	P0 Live, Teacher-Directed Instruction
9:50 - 10:15	Break / Recess	9:00-10:00	P2 Live, Teacher-Directed Instruction
10:15 – 11:30	Learning Block Session 2: Mixture of teacher- directed online whole group, small group, and classwork (75 minutes)	10:15-11:15	P4 Live, Teacher-Directed Instruction
11:30 - 12:30	Lunch*	11:15-12:00	Lunch*
12:30 - 1:45	Learning Block Session 3: Mixture of teacher- directed online whole group, small group, and classwork (75 minutes)	12:00-1:00	P6 Live, Teacher-Directed Instruction
1:45 – 2:45 (K-2) 1:45 – 3:15 (3-5)	<u>Students</u> : Learning Block Session 4: Time for independent study, such as Reflex Math, iReady, music, art, PE, and homework; intervention and tutoring (60 minutes K-2 and 90 minutes for 3-5)	1:15-3:00	Tutorial Sessions Intervention Office Hours
1:45 – 3:15	Teachers: PLC, PD, Planning, Communication		

NOTES:

T-TH COHORT (Periods 0,2,4,6)

☞ W-F COHORT (Periods 1,3,5)

* Food Services pick up for breakfast and/or lunch will be before school

K-2 and 3-5 sample expanded schedules attached

Elementary TK-2 Sample Schedule

80 min Learning Block Session 1: Opening and ELA Reading Instruction

20 Min – Teacher-directed Whole Group Greeting and Social Emotional Learning (SEL)

- Opening Morning Meeting
- Singing
- Read Aloud Calendar (teaching days of the week)
- 15 min Teacher-directed Whole Group ELA Instruction
- 45 min Teacher-directed Reading instruction
 - 15 min small group* guided reading Students not in small group live session will work on independent class work.

75 min Learning Block Session 2: Math Instruction

10 minute Teacher-directed whole group welcome back & Beyond the Basic Facts 20 minute Teacher-directed Whole group math lesson 45 minutes of small group math instruction* and independent work time (Utilize rooms)

75 min Learning Block Session 3: ELA Writing Instruction/Other & Closing

20 min Teacher-directed Whole group writing instruction 45 min Small group instruction*, ELD, and independent work 10 min Closing for the day – SEL

60 min Learning Block Session 4: Time for Independent Study

Reflex Math, iReady, music, art, PE, intervention, and homework

Note: Science and History-Social Science will be integrated into English-language arts and math.

*Small group instruction will extend learning for students who have mastered the standard, or provide assistance for students who need additional differentiated instruction

Elementary 3-5 Sample Schedule

80 min Learning Block Session 1: Opening and ELA Reading Instruction

20 min – Teacher-directed Whole Group Greeting, Community Building and Social

Emotional Learning (SEL)

Opening

Morning Meeting

15 min – Teacher-directed Whole Group Language Arts Instruction

45 min – Teacher-directed Language Arts Instruction

15 min small group* guided reading (teacher works with students in groups of 4-6 while rest of class is working on independent assignments)

- Independent work may be:
 - Competing work from main lesson
 - Work on projects
 - Assigned reading

75 min Learning Block Session 2: Math Instruction

5 min Community building activity

5 min Video lesson of the day

10 min Whole group warm up activity - Number Talks

15 min Whole group discussion/review/check for understanding on the day's lesson 40 min Small groups* (teacher works with students in groups of 4-6 while rest of class is working on independent assignments)

- Independent work may be:
 - Competing work from main lesson
 - Work on projects

75 min Learning Block Session 3: ELA Writing Instruction & Closing

10 min Community building activity

20 min Teacher-directed whole group writing instruction

45 min small group instruction*, ELD, and independent work

Breakout rooms in Zoom

90 min Learning Block Session 4: Time for Independent Study

Reflex Math, iReady, music, art, PE, intervention, and homework

Note: Science and History-Social Science will be integrated into English-language arts and math.

*Small group instruction will extend learning for students who have mastered the standard, or provide assistance for students who need additional differentiated instruction